# SDR ASAA2015012110407

- Difficulty date: January 21, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 49,241 hours, 18,892 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON HORIZONTAL LT STABILIZER LOWER SKIN AT STABILIZER 184.70,9" FROM FWD SPAR BS 184.70.  ACFT GROUNDED.  REMOVED DAMAGE, FABRICATED, LOCATED, DRILLED, COUTERSINKED AND INSTALLED REPAIR IAW SRM 55-10-01-2K-11, REPAIR 11.  ALODINED IAW SRM 51-20-01.  PRIMED IAW AMM 51-21- PAINTED IAW AMM 51-21-73.
